# SDR AALA950536

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: DSB1102
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJU - FLT 0105 - AFTER TAKEOFF FROM BOS LANDING GEAR WOULD NOT RETRACT WHILE IN HYDRAULIC SYSTEM 2.  SWITCHED TO HYDRAULIC SYSTEM 1 AND GEAR RETRACTED SUCCESSFULLY.  LANDING SJU WITHOUT INCIDENT.  REPLACED PROXIMITY UNIT AND CLEANED PROXIMITY TARGETS.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (W)
